MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE
Model Number 1443-2511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
Broken implant recovered in ecopak returned by rep.Details of case were obtained during a phone call with rep in which it was stated that the failure was due to the doctor applying too much shear force while attempting to release the implant from the inserter.The proximal piece of the broken implant was successfully removed.
 
Additional Manufacturer Narrative
Lhrs were reviewed for both the packaged component lots (p/n 1443-2511 lot 101049) and the implant lots (p/n 100060 lot 100866).While reviewing the lhr for the kit, it was noticed that several kits were reworked because the implant was incorrectly assembled on the inserter.However, because the lot was 100 % inspected for part configuration, there is no evidence to suggest that the implants or the packaged kits did not meet specifications prior to distribution.

Brand Name
CROSSTIE INTRAOSSEOUS FIXATION SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501547
Report Number3020584246-2022-00013
Device Sequence Number18105065
Product Code HWC
UDI-Device Identifier00815432022052
UDI-Public00815432022052
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number1443-2511
Device Catalogue Number1443-2511
Device Lot Number101049
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale